# SDR IXXA201912106028

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 92,930 hours, 15,807 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTS: REJECTED TAKE OFF @ 50 KIAS. UNSCHEDULED STAB TRIM @ 50 KIAS WITH MASTER CAUTION. AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE. IAW B767 FAULT ISOLATION MANUAL 27-09-FT 813 AND WIRING DIAGRAM 27-41-11, 27-41-31, NO WIRE FAULTS WERE FOUND IN THE SYSTEM. FAULT ISOLATED TO RH AND LH FSPM AND RH POSITION TRANSMITTER. REMOVED AND REPLACED LH AND RH FSPM CARDS IN THE P50, M838, AND M840 IAW B767 AMM 27-58-01 AND REMOVED AND REPLACED POSITION TRANSMITTER IAW B767 AMM 27-58-01. SYSTEMS OPERATIONAL CHECK IAW B767 FIM 27-58-FT 804 AND MCDP TEST 65 IAW B767 FAULT ISOLATION MANUAL 22-04-FT 811, MCDP TEST 66 IAW B767 FIM 22-04FT813, MCDP TEST 30-40, ALL TEST SATISFACTORY. FAULT NOT DUPLICATED. ADDITIONAL MCDP TEST 64 IAW B767 AMM 22-00-02, B767 AMM 28-58-01 AND 27-48-01 TEST SATISFACTORY. HORIZONTAL STAB TRIM CONTROL SYSTEM FUNCTIONAL CHECKS SATISFACTORY. FAULT NOT DUPLICATED. ACFT RELEASED TO SERVICE CAT III FO.
